Integral spinor norms in dyadic local fields II
Acta Arithmetica, Tome 63 (1993) no. 3, pp. 223-232
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_63_3_223_232,
author = {Fei Xu},
title = {Integral spinor norms in dyadic local fields {II}},
journal = {Acta Arithmetica},
pages = {223--232},
year = {1993},
volume = {63},
number = {3},
doi = {10.4064/aa-63-3-223-232},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-63-3-223-232/}
}
Fei Xu. Integral spinor norms in dyadic local fields II. Acta Arithmetica, Tome 63 (1993) no. 3, pp. 223-232. doi: 10.4064/aa-63-3-223-232
Cité par Sources :